Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 36, Number 2
HTML articles powered by AMS MathViewer

Converses of Gauss’ theorem on the arithmetic mean
Oliver D. Kellogg PDF
Trans. Amer. Math. Soc. 36 (1934), 227-242
Contributions to the theory of finite fields
Oystein Ore PDF
Trans. Amer. Math. Soc. 36 (1934), 243-274
Errata in my paper: “On a special class of polynomials” [Trans. Amer. Math. Soc. 35 (1933), no. 3, 559–584; 1501703]
Oystein Ore PDF
Trans. Amer. Math. Soc. 36 (1934), 275
Almost periodic transformations
R. H. Cameron PDF
Trans. Amer. Math. Soc. 36 (1934), 276-291
The Bertini transformation in space
F. R. Sharpe and L. A. Dye PDF
Trans. Amer. Math. Soc. 36 (1934), 292-305
On the problem of $n$ bodies
J. J. L. Hinrichsen PDF
Trans. Amer. Math. Soc. 36 (1934), 306-314
The ruled $V^ 4_ 4$ in $S_ 5$ associated with a Schläfli hexad
John Eiesland PDF
Trans. Amer. Math. Soc. 36 (1934), 315-326
On quasi-commutative matrices
Neal H. McCoy PDF
Trans. Amer. Math. Soc. 36 (1934), 327-340
On the distributions of the zeros of sums of exponentials of polynomials
L. A. MacColl PDF
Trans. Amer. Math. Soc. 36 (1934), 341-360
Ideal theory and algebraic differential equations
H. W. Raudenbush PDF
Trans. Amer. Math. Soc. 36 (1934), 361-368
Differentiable functions defined in closed sets. I
Hassler Whitney PDF
Trans. Amer. Math. Soc. 36 (1934), 369-387
Normal division algebras over a modular field
A. Adrian Albert PDF
Trans. Amer. Math. Soc. 36 (1934), 388-394
The value of the number $g(k)$ in Waring’s problem
R. D. James PDF
Trans. Amer. Math. Soc. 36 (1934), 395-444